Weighted Poincaré inequality and rigidity of complete manifolds

Peter Li, Jiaping Wang

Research output: Contribution to journalArticle

65 Scopus citations


We prove structure theorems for complete manifolds satisfying both the Ricci curvature lower bound and the weighted Poincaré inequality. In the process, a sharp decay estimate for the minimal positive Green's function is obtained. This estimate only depends on the weight function of the Poincaré inequality, and yields a criterion of parabolicity of connected components at infinity in terms of the weight function.

Original languageEnglish (US)
Pages (from-to)921-982
Number of pages62
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Issue number6
StatePublished - Nov 1 2006

Fingerprint Dive into the research topics of 'Weighted Poincaré inequality and rigidity of complete manifolds'. Together they form a unique fingerprint.

  • Cite this